# SDR 97FDEA00136

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65168114
- Condition: Cracked
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0642 010 IN BAY 7 OF THE VERTICAL FIN AT FIN STA 133.8 , STR 9R, RIB CHORD IS CRACKED.  REPAIRED CRACKED RIB CHORD IAW FED-EX SRM 55-30-5.
